• Tamoxifin or Tumeric?

    Asked by Horselady46 on Wednesday, September 20, 2017

    Tamoxifin or Tumeric?

    I have many side effect to Tamoxifin not going away after 4 years. Thinking of taking tumeric instead. Should stop my side effects. Has anyone done this?

    8 Answers from the Community

    8 answers
    • geekling's Avatar
      geekling

      Talk to your doctor.

      The two things you mention are not replacements for each other.

      about 1 month ago
    • barryboomer's Avatar
      barryboomer

      Curcumin is not the same thing but it is Amazing Stuff....Look up Natural Alternatives for Tamoxifin...on PubMed...Good Luck!

      about 1 month ago
    • cak61's Avatar
      cak61

      Not a replacement, but research and please ask your doctor about DIM.

      about 1 month ago
    • Horselady46's Avatar
      Horselady46

      What is DIM? Is it an abreviation.

      about 1 month ago
    • geekling's Avatar
      geekling

      http://www.livestrong.com/article/215001-what-is-a-dim-supplement/

      One of the reasons I eat sprouts which are simply very young plants.

      about 1 month ago
    • hopefulone's Avatar
      hopefulone

      Ask your doctor about letrizole. It may be a better alternative. Continue taking curcumin

      about 1 month ago
    • Whitey61's Avatar
      Whitey61

      Take Tumeric/ Curcumin daily as an anti-inflammatory supplement, ok by Doctor, mix with honey, apple cider vinegar, lemon rinds and black pepper for proper absorption, one tablespoon every morning.

      about 1 month ago
    • gpgirl70's Avatar
      gpgirl70

      There are other medications to prevent recurrence of hormone receptor positive breast cancer. As others have said, turmeric is not an alternative that provides the same or similar treatment. I take Meriva which is an easily absorbed curcumin in addition to exemestane which is the AI I take instead of Tamoxifen. I take Meriva for anti-inflammatory properties.

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.